I Think This One Is Different The The Norm S

5 Replies
DN - May 13

Is there medication that could make the HPT's give wrong results? if there are what could they be or what types of meds.

 

amy w - May 13

dn i am sorry, but i am not quite sure, i hope that someone is able to answer your question for you though. good luck.

 

stephy - May 13

umm on preggies tets package said fertility drug that contains hCG (usually given as injections) cna affect testing results.. if u just sopped taking hormonal contraception.. ur system may be messed up and u may test too soon and lead u to a negative test when u are actually preggie.. hope this helps...

 

b - May 14

b

 

b - May 15

bb

 

louise - May 15

its one of those you would have to go to a search engine like google.com to check out, i know that there are various medications which will present you with a false positive, but i couldnt list them

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?